# SDR UALA2011120106612

- Difficulty date: December 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 57,872 hours, 6,839 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 440C1107
- Condition: Failed
- Location: Apu Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGER APU STATUS MESSAGE.    REPLACED CHARGER AND BATTERY AS A PRECAUTION.  ACCOMPLISHED FIM 24-34 TASK 803 BATTERY STILL AT 25VDC.  REPLACED APU BATTERY PER MM.  REPLACED APU BATTERY CHARGER PER MM.  APU BATTERY CHARGER CHECKED OK.  28 VDC CONFIRMED.
